# SDR AU000793

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Seized
- Location: Flight Compart
- Component: Flight Compart
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT AND COPILOT SEAT ROLLERS SEIZED.  COPILOT''S SEAT RELEASE ROD BENT AND FOULING ON THE STRUCTURE BENEATH THE SEAT PREVENTING THE SEAT FROM LOCKING.  PILOT''S SEAT LEFT SEAT RAIL CRACKED AT INBOARDFORWARD ATTACHMENT SKIN.  (X)
